The 2012 JMSJ Outstanding Paper Prize
The Mathematical Society of Japan has awarded, since 2010, the JMSJ Outstanding Paper Prize each year, to the authors of most outstanding articles published in JMSJ (the Journal of the mathematical Society of Japan) in the preceding year. The prize committee is comprised of the editorial board members of JMSJ.
2012 Prize winners:
- Ivan Izmestiev (Technische Universitat Berlin)
- Examples of infinitesimally flexible 3-dimensional hyperbolic cone-manifolds, Vol. 63, No. 2 (2011) pp. 581 - 598
- Masao Tsuzuki (Sophia University)
- Limit formulas of period integrals for a certain symmetric pair II, Vol. 63, No. 3 (2011) pp. 1039 - 1084